# SDR SWAA2022010356839

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 68,302 hours, 40,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE FELL OUT.  REPACKED PER MT 725-61-06.
